# SDR J00A200706001

- Difficulty date: August 9, 2007
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N706VP
- Make and model: Cessna 750
- Aircraft serial: 7500006
- Aircraft time: 4,215 hours, 2,952 cycles
- Engine: Allsn AE3007C
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Sensing Element
- Part number: 29783003
- Condition: Delaminated
- Location: Battery
- Part time: 4,215 hours, 2,952 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AC RETURNED TO DEPARTURE AIRPORT IMMEDIATELY IAW EMERGENCY PROCEDURES. BATTERY OVERTEMP RT EICAS MESSAGE.  FOUND THE OVERTEMP SENSOR FAILED WITH HIGH RESISTANCE SIMULATING OVERTEMP CONDITION AND SENSOR WAS DELAMINATED.
